It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I know this message is months after your last post. I have a similar problem of irritating my face when i get pimples and such. I have discoloration at the corners of my mouth (brown spots) and i tried a prescription cream to bleach them...don't do this, it turned out to be worse than before. I used hydrocortisone for a while to help with inflammation and redness, but once most of those symtoms are gone you should stop using hydrocortisone, it can sometimes cause unusual discoloration after prolonged use. Do not get Sun to your discoloration if the spots are brownish, it will darken them. Use mederma as directed on the package and that will help fade the red marks, but it does take time. Right now i use two lotions...Jergen's multivitamin antiaging lotion and Neutrogena Moisterizer and Spf 30 (sheer tint). I only use the first at night, let it soak in and then apply a different general moisterizer like lubriderm or anything really because the Jergen's can be a lil' harsh by itself, nothing major though. During the day I use the Neutrogena and with the sheer tint i don't need makeup and my face glows wonderfully and gives the appearance of a even tone and it doesn't melt off like makeup does, sometimes i put a lil' powder on too and my skin still is super soft....that's what i'm trying right now and i'm hoping in at least 3 months there will be a good change and evenness of skin tone.





All times are GMT -7. The time now is 05:30 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!